Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 73, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 23, 2020, 2:39 PM EDT for Franklin County, Middlesex County, Worcester County, Massachusetts. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2020, 2:39 PM EDT (18:39 UTC)
- Expired
- Jul 23, 2020, 3:18 PM EDT
- In force
- 39 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MA, Middlesex County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 109 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
345
WUUS51 KBOX 231839
SVRBOX
MAC011-017-027-231945-
/O.NEW.KBOX.SV.W.0073.200723T1839Z-200723T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Boston/Norton MA
239 PM EDT Thu Jul 23 2020
The National Weather Service in Boston/Norton has issued a
* Severe Thunderstorm Warning for...
Northwestern Worcester County in central Massachusetts...
Northwestern Middlesex County in northeastern Massachusetts...
East central Franklin County in western Massachusetts...
* Until 345 PM EDT.
* At 238 PM EDT, a severe thunderstorm was located over Athol, or
near Orange, moving east at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect wind damage to trees and power lines. Minor hail
damage to vehicles is possible.
* Locations impacted include...
Fitchburg, Orange, Gardner, Athol, Winchendon, Templeton,
Westminster, Ashburnham, Ashby, Phillipston and Royalston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4271 7203 4271 7188 4257 7184 4255 7229
4265 7231 4272 7205
TIME...MOT...LOC 1838Z 259DEG 17KT 4261 7221
HAIL...1.00IN
WIND...60MPH
$$
BW1 follow-up statement
004
WWUS51 KBOX 231918 RRA
SVSBOX
Severe Weather Statement
National Weather Service Boston/Norton MA
318 PM EDT Thu Jul 23 2020
MAC011-017-027-231928-
/O.CAN.KBOX.SV.W.0073.000000T0000Z-200723T1945Z/
Worcester MA-Middlesex MA-Franklin MA-
318 PM EDT Thu Jul 23 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WORCESTER...
NORTHWESTERN MIDDLESEX AND EAST CENTRAL FRANKLIN COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western, central and northeastern Massachusetts.
LAT...LON 4271 7203 4271 7188 4257 7184 4255 7229
4265 7231 4272 7205
TIME...MOT...LOC 1917Z 259DEG 17KT 4265 7196
$$
BLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:14 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 23, 2:14 PM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 214 PM EDT Thu Jul 23 2020 .SYNOPSIS... Scattered thunderstorms will continue into early evening ahead of an approaching cold front. Some of the storms may produce damaging winds and torrential rainfall/localized flooding. Behind the front, not quite as hot or humid Friday along with mainly dry weather, just a slight chance of an isolated shower or thunderstorm across CT, RI and southeast MA. High pressure over New England Saturday provides dry weather and seasonably warm temperatures. The high moves offshore Sunday and Monday, circulating hot and humid weather back into the region. A slow moving cold front will likely result in scattered thunderstorms Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... 210 PM Update... * Severe Thunderstorm Watch into this evening for the entire region except for the Cape/Islands and the south coast of RI * Localized flood threat exists too Scattered to numerous thunderstorms have developed across the northern half of MA at mid afternoon. Despite poor mid level lapse rates...70 to 75 degree dewpoints have resulted in surface capes between 2500 and 3000 J/KG. SPC Meso-analysis also shows bulk effective shear has also increased to between 30 and 35 knots across much of the region, particularly across northern MA. As the shortwave and pre-frontal trough continue to press southeast, scattered thunderstorms should develop further south towards the Boston to Providence corridor and northern CT through late afternoon. Despite the poor mid level lapse rates and marginal shear, plenty of instability will result in some of the storms becoming strong to severe. Therefore, a Severe Thunderstorm Watch is in effect through 8 pm this evening for all but the Cape/Islands and south coast of RI. We do think the highest severe weather threat is across interior and northern portions of MA and perhaps into northern CT. Somewhat better shear/cape overlap exists in this region. Lastly, given 70 to 75 dewpoints and marginal shear the strongest thunderstorms will produce torrential rainfall. This will result in a very localized flash flood threat, particularly if a cluster of strong t-storms move over a vulnerable urban center. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... Tonight... The threat of severe storms shift south with the cold front but with the loss of diurnal heating after sunset, severe storms coverage will likely be more scattered in nature. Storms wind down by the pre- dawn hours as the cold front clears the South Coast. It will still remain very mild and muggy, however, with overnight lows in the mid 60s in the interior to low 70s in Eastern MA and RI. Friday... * Looks to be a mostly dry day but couldn't rule out afternoon thunderstorms, especially towards the S Coast. By the early morning hours, a positively tilted upper level trough lifts into Nova Scotia with rising H5 height fields. With light NW flow aloft, initial signs are that Friday could be a mostly dry day. The wildcard lies in the uncertainty of how far south the cold front goes. There are signs that it could stall as a stationary front just south of the south coast. Moreover, there are also indications of up to 1000 J/kg of CAPE so have kept at least a slight chance of PoPs for much of the interior and higher chances south of the MA Pike. But K indices look to fall sharply behind the cold front from the 30s to the teens and even the single digits in the interior, indicative of the intrusion of mid-level dry air. With mixing up to 850mb and 850mb temperatures between +13C to +15C, afternoon highs should top out in the mid 80s. With dew points falling into the upper 50s to mid 60s, it will feel quite comfortable. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... 323 am update... Highlights... * Dry weather Sat, Sun and possibly into Mon then an active convective pattern beginning Tue and continuing into at least mid week * Seasonably warm/humid Saturday then possible three day heat wave Sunday, Monday and Tuesday Temperatures... Low amplitude mean trough over New England briefly erodes northern periphery of subtropical ridge resulting in seasonable temps and humidity for late July Fri night and Sat. With 1020 mb high pressure over the region Friday night, sided with the slightly cooler MOS guidance. In fact few places across western MA may dip into the upper 50s! Saturday looks like the pick of the week especially after a coolish Fri night then dry WNW flow aloft, seasonably warm with highs in the mid to upper 80s and dew pts in the 60s. By Sunday, excessive heat and humidity associated with subtropical ridge over the central U.S. begins to advect eastward with ECENS warming 850 mb temps to +19C over New England Sunday, then peaking to 20C Monday before lowering to about +18C by Tuesday as high amplitude trough enters the Great Lakes. These temps aloft may support a three day heat wave for many locations in MA/RI/CT Sunday, Monday and Tuesday. Good model agreement Monday will likely be the hottest day with probability of 90+ temps between 90-100% and highs likely in the mid 90s. Highs likely fall back into the 80s Wed as approaching high amplitude trough entering the Great Lakes begins to erode northern periphery of subtropical ridge. Precipitation... Dry WNW flow aloft should yield mainly convective-free weather Saturday, Sunday and possibly Monday. However by Tue and especially Wed ECENS continuing to signal a fairly high amplitude trough (at least by July standards) entering the Great Lakes Tue and edging closer to New England Wed. This should yield a fairly active convective pattern for New England beginning Tue and continuing at least into Wed if not beyond. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... 18z Update... Forecaster Confidence Levels... Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. This afternoon...High confidence in trends, but lower confidence in trends. Scattered to numerous thunderstorms have developed across northern MA. This activity will push southeast towards the Boston to Providence through 21z-22z. So while VFR conditions are expected outside the t-storms, IFR-LIFR along with locally strong winds are expected within thunderstorms. Tonight...High confidence in trends, but lower confidence in timing. The scattered thunderstorm threat will end across much of the region by 02z-03z, but persist a bit longer in parts of RI/SE MA. Otherwise, VFR conditions dominate but IFR to even LIFR conditions may develop across the Cape/Islands in lower clouds and fog. More patchy fog may develop overnight in the typically prone locations. Winds becoming light overnight. Friday...High confidence. VFR with any remaining low clouds/fog burning off during the morning across the Cape/Islands. Isolated showers possible Fri afternoon mainly towards the south coast, but the areal coverage will be limited. NE winds 5 to 10 knots. KBOS Terminal...High confidence in TAF. Scattered thunderstorms expected between 19z and 23z. KBDL Terminal...High confidence in TAF. Scattered thunderstorms expected between 19z and 23z. Outlook /Saturday through Monday/... Saturday through Saturday Night: VFR. Sunday through Sunday Night: VFR. Breezy. Monday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA, slight chance TSRA. && .MARINE... 340 AM Update... Winds and seas remain below Small Craft Advisory criteria through Friday night. A cold front on Thursday brings the risk for thunderstorms, some of which may be strong Thursday afternoon into evening. Outlook /Saturday through Monday/... Friday Night: Winds less than 25 kt. Patchy fog. Saturday through Sunday: Winds less than 25 kt. Sunday Night through Monday: Winds less than 25 kt. Areas of seas approaching 5 ft. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Nocera/Chai NEAR TERM...Frank SHORT TERM...Chai LONG TERM...Nocera AVIATION...Frank/Nocera MARINE...Nocera/Chai
Hazardous weather outlook, Jul 23, 5:05 AM EDT, 9 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 505 AM EDT Thu Jul 23 2020 CTZ003-004-MAZ017>024-RIZ001>008-240915- Tolland CT-Windham CT-Northern Bristol MA-Western Plymouth MA- Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA- Barnstable MA-Dukes MA-Nantucket MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for northern Connecticut, southeastern Massachusetts, and Rhode Island. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms this afternoon into evening with the potential for damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ230>237-250-251-254>256-240915- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002-MAZ002>016-026-240915- Hartford CT-Western Franklin MA-Eastern Franklin MA- Northern Worcester MA-Central Middlesex MA-Western Essex MA- Eastern Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA- Eastern Norfolk MA-Northern Middlesex MA- 505 AM EDT Thu Jul 23 2020 This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Today and tonight. Scattered strong to severe thunderstorms are expected this afternoon into evening with the potential for damaging winds, large hail, and heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 23, 1:33 PM EDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 133 PM EDT Thu Jul 23 2020 MAZ002-003-008-010-231815- Western Franklin MA-Western Hampshire MA-Eastern Franklin MA- Eastern Hampshire MA- 133 PM EDT Thu Jul 23 2020 ...STRONG THUNDERSTORM... At 133 PM EDT, Doppler radar was tracking a strong thunderstorm near Goshen, or 10 miles north of Northampton, moving east at 25 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Amherst, Greenfield, Deerfield, Montague, Hadley, Sunderland, Hatfield, Williamsburg, Conway, Shelburne, Leverett, Erving, Shutesbury, Ashfield, Gill, Whately, Pelham, Goshen, New Salem and Wendell. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. && LAT...LON 4263 7237 4237 7232 4240 7281 4253 7283 TIME...MOT...LOC 1733Z 268DEG 22KT 4246 7275 BW
Special weather statement, Jul 23, 1:45 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
145 PM EDT Thu Jul 23 2020
MAZ006-007-231815-
Eastern Essex MA-Western Essex MA-
145 PM EDT Thu Jul 23 2020
...STRONG THUNDERSTORM OVER NORTHERN ESSEX COUNTY...
At 145 PM EDT, Doppler radar was tracking a strong thunderstorm over
Merrimac, or near Haverhill, moving east at 20 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Haverhill, Newburyport, Amesbury, Salisbury, Newbury, Merrimac and
West Newbury.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Massachusetts.
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7083 4282 7082 4277 7080 4279 7106
4281 7107 4286 7103 4287 7097 4289 7093
4289 7090
TIME...MOT...LOC 1744Z 256DEG 18KT 4284 7100
BLSpecial weather statement, Jul 23, 1:51 PM EDT, 48 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 151 PM EDT Thu Jul 23 2020 MAZ002>004-008-010-231845- Western Franklin MA-Western Hampshire MA-Eastern Franklin MA- Northern Worcester MA-Eastern Hampshire MA- 151 PM EDT Thu Jul 23 2020 ...LINE OF STRONG THUNDERSTORMS MOVING INTO CENTRAL MASSACHUSETTS... At 151 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Winchester to near Northampton. Movement was northeast at 35 mph. Pea size hail and winds in excess of 40 mph will accompany these storms. Locations impacted include... Amherst, Northampton, Greenfield, Orange, Deerfield, Gardner, Easthampton, Belchertown, Athol, Winchendon, Montague, Templeton, Ashburnham, Barre, Hadley, Sunderland, Hatfield, Northfield, Hardwick and Williamsburg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when these storms approach. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && LAT...LON 4271 7195 4241 7217 4226 7282 4273 7247 TIME...MOT...LOC 1751Z 246DEG 28KT 4273 7240 4236 7268 BW
Special weather statement, Jul 23, 2:10 PM EDT, 29 minutes before
Special Weather Statement National Weather Service Boston/Norton MA 210 PM EDT Thu Jul 23 2020 MAZ004>007-014-231900- Eastern Essex MA-Central Middlesex County MA-Western Essex MA- Northern Worcester MA-Southeast Middlesex MA- 210 PM EDT Thu Jul 23 2020 ...STRONG THUNDERSTORM... At 210 PM EDT, Doppler radar was tracking a strong thunderstorm over Acton, or 8 miles south of Chelmsford, moving northeast at 30 mph. Pea size hail and winds in excess of 40 mph will accompany this storm. Locations impacted include... Lowell, Lynn, Lawrence, Haverhill, Peabody, Salem, Billerica, Woburn, Chelmsford, Andover, Lexington, Tewksbury, North Andover, Saugus, Danvers, Wakefield, Reading, Burlington, Wilmington and Westford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Get indoors when this storm approaches. Winds may be strong enough to produce minor damage, such as a few downed branches. Frequent lightning was occurring. Lightning can strike far away from the storm. Go inside a building or vehicle. Wait at least 30 minutes until after the storm has passed to resume outdoor activities. && A Severe Thunderstorm Watch remains in effect until 800 PM EDT for central and northeastern Massachusetts. LAT...LON 4239 7152 4247 7159 4276 7107 4252 7090 TIME...MOT...LOC 1809Z 242DEG 25KT 4249 7143 BL
Special weather statement, Jul 23, 2:15 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
215 PM EDT Thu Jul 23 2020
MAZ008>011-231900-
Western Hampshire MA-Western Hampden MA-Eastern Hampden MA-
Eastern Hampshire MA-
215 PM EDT Thu Jul 23 2020
...STRONG THUNDERSTORM MOVING INTO WESTERN HAMPDEN AND HAMPSHIRE
COUNTIES...
At 215 PM EDT, Doppler radar was tracking a strong thunderstorm over
Chester, or 15 miles northwest of Westfield, moving east at 25 mph.
Pea size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Chicopee, Westfield, Holyoke, Northampton, West Springfield, South
Hadley, Easthampton, Southampton, Hadley, Hatfield, Williamsburg,
Huntington, Russell, Westhampton, Chester, Blandford, Chesterfield,
Worthington, Montgomery and Middlefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
&&
LAT...LON 4240 7258 4214 7261 4218 7302 4227 7300
4231 7300 4231 7303 4233 7306 4237 7307
TIME...MOT...LOC 1815Z 271DEG 21KT 4228 7298
BWThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:12 PM EDT | Special Weather Statement | BOX | Hampshire | 48 min |
| Jul 23, 1:33 PM EDT | Special Weather Statement | BOX | Franklin | 42 min |
| Jul 23, 1:45 PM EDT | Special Weather Statement | BOX | Essex | 30 min |
| Jul 23, 1:51 PM EDT | Special Weather Statement | BOX | Hampshire | 54 min |
| Jul 23, 1:59 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 23 min |
| Jul 23, 2:10 PM EDT | Special Weather Statement | BOX | Middlesex | 50 min |
| Jul 23, 2:15 PM EDT | Special Weather Statement | BOX | Hampshire | 45 min |
| Jul 23, 2:16 PM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 23, 2:21 PM EDT | Special Marine Warning | BOX | 54 min | |
| Jul 23, 2:33 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 43 min |
| Jul 23, 2:33 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 45 min |
| Jul 23, 2:37 PM EDT | Special Marine Warning | BOX | 53 min | |
| Jul 23, 2:48 PM EDT | Special Weather Statement | BOX | Essex | 57 min |
| Jul 23, 3:01 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 37 min |
| Jul 23, 3:03 PM EDT | Flash Flood Warning | BOX | Essex | 72 min |
| Jul 23, 3:09 PM EDT | Special Marine Warning | BOX | 66 min | |
| Jul 23, 3:20 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 55 min |
| Jul 23, 3:33 PM EDT | Special Marine Warning | BOX | 57 min | |
| Jul 23, 3:47 PM EDT | Special Weather Statement | BOX | Essex | 43 min |
| Jul 23, 4:05 PM EDT | Special Weather Statement | BOX | Middlesex | 40 min |
| Jul 23, 4:19 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Worcester | 56 min |
| Jul 23, 4:32 PM EDT | Special Marine Warning | BOX | 58 min | |
| Jul 23, 4:33 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 57 min |
| Jul 23, 4:35 PM EDT | Areal Flood Warning | BOX | Essex, Middlesex, Norfolk, Plymouth, Suffolk | 48 min |
| Jul 23, 4:38 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 67 min |
| Jul 23, 4:45 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Norfolk, Plymouth, Suffolk | 60 min |
| Jul 23, 4:50 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jul 23, 5:29 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 23, 6:03 PM EDT | Special Weather Statement | BOX | Hampden | 27 min |
| Jul 23, 6:07 PM EDT | Special Weather Statement | BOX | Plymouth | 23 min |
| Jul 23, 6:28 PM EDT | Special Marine Warning | BOX | 62 min | |
| Jul 23, 6:30 PM EDT | Special Marine Warning | BOX | 60 min | |
| Jul 23, 6:34 PM EDT | Severe Thunderstorm Warning | BOX | Barnstable, Plymouth | 41 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.